# SDR AALA202409133595

- Difficulty date: September 7, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,674 hours, 38,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DOOR STOPS WORN AT FORWARD POSITIONS 1 AND 2. REPLACED DOOR STOPS PER AMM 52-11-31.
